# SDR DLL10961646

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Part number: 1521397105
- Condition: Corroded
- Location: Fwd Outflow Vlv
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SURFACE OF THE INTERNAL TRIPLER SURROUNDING THE FWD OUTFLOW VALVE CUTOUT.  THE CORROSION WILL BE REMOVED AND TREATED.
